THE INVISCID LIMIT FOR THE 2D NAVIER-STOKES EQUATIONS IN BOUNDED DOMAINS

Claude W. Bardos, Trinh T. Nguyen, Toan T. Nguyen, Edriss S. Titi

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove the inviscid limit for the incompressible Navier-Stokes equations for data that are analytic only near the boundary in a general twodimensional bounded domain.

Original languageEnglish (US)
Pages (from-to)317-340
Number of pages24
JournalKinetic and Related Models
Volume15
Issue number3
DOIs
StatePublished - Jun 2022

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modeling and Simulation

Fingerprint

Dive into the research topics of 'THE INVISCID LIMIT FOR THE 2D NAVIER-STOKES EQUATIONS IN BOUNDED DOMAINS'. Together they form a unique fingerprint.

Cite this